# SDR QXEA200800047

- Difficulty date: January 28, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 2,842 hours, 2,785 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483023
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOI - FLIGHT 2403 AFTER TAKEOFF NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED, AFTER NORMAL RETRACTION OF NLG LOUD BANGING HEARD FROM UNDER COCKPIT FLOOR.  PERFORMED EMERGENCY EXTENSION, RTF UNEVENTFUL LANDING.  FERRY FLIGHT TO PDX FOR MAINTENANCE.  PDX MAINTENANCE REPLACED NOSE LANDING GEAR SOLENOID SEQUENCE VALVE, PERFORMED LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYSTEM FUNCTIONAL TEST.  OPS CHECKS GOOD, AIRCRAFT RETURNED TO SERVICE.
